CSN Login
Members Online: 10

You are here

Dexamethasone (decadron)

CinciRick's picture
CinciRick
Posts: 23
Joined: Apr 2007

I am wondering if it is the Dexamethasone (Decadron) that is causing me so much trouble and not the Alimta or Avastin. I am taking 4mg every other day.
Does anyone else out there have any experience with taking this drug for several months?
I went from Taxol/Avastin/Prednisone to Alimta/Avastin/Decadron and I have been feeling worse every week.

LisaAnn33
Posts: 8
Joined: Jan 2007

My mom has been taking Dexamethasone since September '06. She has gotten extremely bloated from the medication. She was told that she should stop taking it. She was told by her doctor that this is not a good long term medicine to take because it can cause a lot of complications, like adrenal insuffiecincy, diabetes. She is down to 2mg a day. It helps her appetite

AnnettesLegion's picture
AnnettesLegion
Posts: 1
Joined: May 2007

I am told to take dexamethasome (decadron) the day before my Chemo, the day of and the day after.4mg twice a day. First time I did it I was up for 36 hours. It was horrible. I was petting my cat who I thought was at the end of the bed where she usually sleeps and it was all in my imagination. Now I won't take it the day before or the day after. I only get it with the Chemo. I'm still usually up all night the day of my Chemo but I'm not seeing things anymore.

Subscribe to Comments for "Dexamethasone (decadron)"